# SDR SWAA2022013032041

- Difficulty date: August 11, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,331 hours, 8,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WHEEL WELL VAPOR BARRIER AT BS 663 / REPAIRED CRACK ON RT WHEEL WELL VAPOR BARRIER AT BS 663 PER SRM 57-10-10-2R-2. KEEP A RECORD OF THE CRACK LENGTH & REPAIR LOCATION 12' CRACK IS AT BS663 RBL 29-36.
